Reference Type | Journal (article/letter/editorial) |
---|
Title | Mei symmetry and Mei conserved quantity of Appell equations for a variable mass holonomic system of relative motion |
---|
Journal | Chinese Physics B |
---|
Authors | Zhang, Mei-Ling | Author |
---|
Wang, Xiao-Xiao | Author |
Han, Yue-Lin | Author |
Jia, Li-Qun | Author |
Year | 2012 (October) | Volume | 21 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/21/10/100203Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6001873 | Long-form Identifier | mindat:1:5:6001873:3 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, Mei-Ling, Wang, Xiao-Xiao, Han, Yue-Lin, Jia, Li-Qun (2012) Mei symmetry and Mei conserved quantity of Appell equations for a variable mass holonomic system of relative motion. Chinese Physics B, 21. 100203pp. doi:10.1088/1674-1056/21/10/100203 |
---|
Plain Text | Zhang, Mei-Ling, Wang, Xiao-Xiao, Han, Yue-Lin, Jia, Li-Qun (2012) Mei symmetry and Mei conserved quantity of Appell equations for a variable mass holonomic system of relative motion. Chinese Physics B, 21. 100203pp. doi:10.1088/1674-1056/21/10/100203 |
---|
In | (n.d.) Chinese Physics B Vol. 21. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.